MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NEU_INS_STIMULATOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported the adapter was broken during replacement.No environmental/external/patient factors were thought to have led or contributed to the issue.No diagnostics/troubleshooting was performed.The adapter was replaced with a new adapter right away.The issue was resolved at the time of the report.The patient was alive without injury at the time of the report.
 
Additional Manufacturer Narrative
Adapter pli system reported on ins based on additional information received.Concomitant medical products: product id 64002, lot# n567217, implanted: (b)(6) 2016, explanted: (b)(6) 2019, product type adapter.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a rep indicated the cause of the damaged adapter was unknown.It was noted the old adapter found the old adapter was damaged when replacing the ins.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key8302430
Report Number3007566237-2019-00275
Device Sequence Number1064255
Product Code MHY
UDI-Device Identifier00613994544957
UDI-Public00613994544957
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2019
Device Model NumberNEU_INS_STIMULATOR
Device Catalogue NumberNEU_INS_STIMULATOR
Device Lot NumberN567217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR